Alert archive / California / Wind Advisories in 2016
Wind Advisory 24, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Jun 22, 2016, 10:45 PM PDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2016, 10:45 PM PDT (05:45 UTC)
- Expired
- Jun 25, 2016, 5:00 AM PDT
- In force
- 54 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
119 WWUS76 KHNX 230545 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1045 PM PDT WED JUN 22 2016 CAZ095-098-099-231345- /O.NEW.KHNX.WI.Y.0024.160623T0545Z-160625T0500Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 1045 PM PDT WED JUN 22 2016 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT FRIDAY. * TIMING...GUSTY WINDS WILL CONTINUE OVERNIGHT WITH SOME DECREASE EXPECTED IN THE MORNING...WINDS WILL INCREASE AGAIN DURING THE AFTERNOON. * WINDS...WEST 20 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. * IMPACTS...LOCALIZED BLOWING DUST AND SAND REDUCING VISIBILITY WITH STRONG CROSS WINDS MAKING HANDLING OF HIGH PROFILE VEHICLES SUCH AS TRUCKS...MOTORHOMES AND AUTOS PULLING TRAILERS DIFFICULT. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW THE PASSES AFFECTING HIGHWAYS 14...58...178 AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH
7 follow-up statements
073 WWUS76 KHNX 231229 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 529 AM PDT THU JUN 23 2016 CAZ095-098-099-232130- /O.CON.KHNX.WI.Y.0024.000000T0000Z-160625T0500Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 529 AM PDT THU JUN 23 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT FRIDAY... * TIMING...GUSTY WINDS WILL DECREASE SLIGHTLY THIS MORNING...THEN WINDS INCREASE AGAIN DURING THE AFTERNOON AND REMAIN GUSTY THROUGH THE NIGHT. * WINDS...WEST 20 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. * IMPACTS...LOCALIZED BLOWING DUST AND SAND REDUCING VISIBILITY WITH STRONG CROSS WINDS MAKING HANDLING OF HIGH PROFILE VEHICLES SUCH AS TRUCKS...MOTORHOMES AND AUTOS PULLING TRAILERS DIFFICULT. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW THE PASSES AFFECTING HIGHWAYS 14...58...178 AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BEAN
315 WWUS76 KHNX 232110 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 210 PM PDT THU JUN 23 2016 CAZ095-098-099-240500- /O.CON.KHNX.WI.Y.0024.000000T0000Z-160625T0500Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 210 PM PDT THU JUN 23 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT FRIDAY... * TIMING...GUSTY WINDS WILL INCREASE AGAIN THIS AFTERNOON AND REMAIN GUSTY THROUGH THE NIGHT. * WINDS...WEST 20 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. * IMPACTS...LOCALIZED BLOWING DUST AND SAND REDUCING VISIBILITY WITH STRONG CROSS WINDS MAKING HANDLING OF HIGH PROFILE VEHICLES SUCH AS TRUCKS...MOTORHOMES AND AUTOS PULLING TRAILERS DIFFICULT. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW THE PASSES AFFECTING HIGHWAYS 14...58...178 AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DS
555 WWUS76 KHNX 240448 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 948 PM PDT THU JUN 23 2016 CAZ095-098-099-241300- /O.CON.KHNX.WI.Y.0024.000000T0000Z-160625T0500Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 948 PM PDT THU JUN 23 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT FRIDAY... * TIMING...GUSTY WINDS WILL CONTINUE THROUGH FRIDAY EVENING. SOME AREAS WILL SEE SOME DECREASE IN GUSTS THROUGH THE MORNING...BUT WINDS WILL INCREASE AGAIN DURING THE AFTERNOON. * WINDS...WEST 20 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. * IMPACTS...LOCALIZED BLOWING DUST AND SAND REDUCING VISIBILITY WITH STRONG CROSS WINDS MAKING HANDLING OF HIGH PROFILE VEHICLES SUCH AS TRUCKS...MOTORHOMES AND AUTOS PULLING TRAILERS DIFFICULT. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW THE PASSES AFFECTING HIGHWAYS 14...58...178 AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH
129 WWUS76 KHNX 241433 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 733 AM PDT FRI JUN 24 2016 ....WIND ADVISORY REMAINS IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND DESERT UNTIL 10 PM PDT FRIDAY... CAZ095-098-099-242245- /O.CON.KHNX.WI.Y.0024.000000T0000Z-160625T0500Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 733 AM PDT FRI JUN 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * TIMING...GUSTY WINDS WILL CONTINUE THROUGH FRIDAY EVENING. SOME AREAS WILL SEE SOME DECREASE IN GUSTS THROUGH THE MORNING...BUT WINDS WILL INCREASE AGAIN DURING THE AFTERNOON. * WINDS...WEST 20 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. * IMPACTS...LOCALIZED BLOWING DUST AND SAND REDUCING VISIBILITY WITH STRONG CROSS WINDS MAKING HANDLING OF HIGH PROFILE VEHICLES SUCH AS TRUCKS...MOTOR HOMES AND AUTOS PULLING TRAILERS DIFFICULT. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW THE PASSES AFFECTING HIGHWAYS 14...58...178 AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
949 WWUS76 KHNX 242029 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 129 PM PDT FRI JUN 24 2016 ....WIND ADVISORY NOW IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND DESERT UNTIL 5 AM PDT SATURDAY... CAZ095-098-099-250430- /O.EXT.KHNX.WI.Y.0024.000000T0000Z-160625T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 129 PM PDT FRI JUN 24 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... * TIMING...GUSTY WINDS WILL CONTINUE THROUGH TONIGHT AND DECREASE BY EARLY SATURDAY MORNING. * WINDS...WEST 20 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. * IMPACTS...LOCALIZED BLOWING DUST AND SAND REDUCING VISIBILITY WITH STRONG CROSS WINDS MAKING HANDLING OF HIGH PROFILE VEHICLES SUCH AS TRUCKS...MOTOR HOMES AND AUTOS PULLING TRAILERS DIFFICULT. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW THE PASSES AFFECTING HIGHWAYS 14...58...178 AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DS
812 WWUS76 KHNX 250420 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 920 PM PDT FRI JUN 24 2016 ....WIND ADVISORY NOW IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND DESERT UNTIL 5 AM PDT SATURDAY... CAZ095-098-099-251200- /O.CON.KHNX.WI.Y.0024.000000T0000Z-160625T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 920 PM PDT FRI JUN 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * TIMING...GUSTY WINDS WILL CONTINUE THROUGH TONIGHT AND DECREASE BY EARLY SATURDAY MORNING. * WINDS...WEST 20 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. * IMPACTS...LOCALIZED BLOWING DUST AND SAND REDUCING VISIBILITY WITH STRONG CROSS WINDS MAKING HANDLING OF HIGH PROFILE VEHICLES SUCH AS TRUCKS...MOTOR HOMES AND AUTOS PULLING TRAILERS DIFFICULT. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW THE PASSES AFFECTING HIGHWAYS 14...58...178 AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOLINA
690 WWUS76 KHNX 251157 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 457 AM PDT SAT JUN 25 2016 CAZ095-098-099-251300- /O.EXP.KHNX.WI.Y.0024.000000T0000Z-160625T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 457 AM PDT SAT JUN 25 2016 ...WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING... WINDS HAVE DIMINISHED OVERNIGHT AND THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Jun 22, 2:01 PM PDT, 8 hours 44 minutes earlier.
Area forecast discussion, Jun 22, 2:01 PM PDT, 8 hours 44 minutes before
Area Forecast Discussion National Weather Service San Joaquin Valley - Hanford CA 201 PM PDT WED JUN 22 2016 .SYNOPSIS... Above normal temperatures and dry weather will be present across central California through the middle of next week as high pressure dominates the region. && .DISCUSSION...High pressure continues to dominate southern and central California today, bringing another day of above normal temperatures. As of 1 pm, temperatures were generally 1 to 4 degrees warmer than yesterday across the San Joaquin Valley. Subtle cooling will occur Thursday and Friday as an upper low along the British Columbia coastline shifts slowly south toward the Pacific Northwest Thursday before shifting east on Friday. Although temperatures are forecast to fall, readings will still remain between 3 and 5 degrees above normal for the end of June. High pressure will once again begin to build over the region over the weekend into the middle of next week, resulting in a significant warming trend. NCEPs global ensemble is indicating high confidence with the upper level pattern over the weekend into the middle of next week. Additionally, NAEFS puts parts of central California in the 99th percentile for 500 mb heights on Tuesday, which is slated to be one of the warmest days next week. There is still a bit of uncertainty with exactly how warm temperatures will get, but a few of the models are suggesting temperatures in the San Joaquin Valley may reach the 110 degree mark. We will continue to monitor model trends closely, especially considering we may be in record breaking temperature territory early next week. Unfortunately no end is in sight for the above normal temperatures as the Climate Prediction Centers 8 to 14 day outlook (valid from June 30th through July 6th) shows a high probability of above normal temperatures west of the Rockies. && .AVIATION... VFR conditions will prevail throughout the Central California interior during the next 24 hours. && .AIR QUALITY ISSUES... On Wednesday June 22 2016... Unhealthy in Fresno... Kern and Tulare Counties and Sequoia National Park and Forest. Unhealthy for sensitive groups in Kings and Madera Counties. Further information is available at Valleyair.org && .CERTAINTY... The level of certainty for days 1 and 2 is high. The level of certainty for days 3 through 7 is medium. Certainty levels include low...medium...and high. Please visit www.weather.gov/hnx/certainty.php for additional information an/or to provide feedback. && .HNX Watches/Warnings/Advisories... NONE. && public...Riley avn/fw...DS synopsis...Riley weather.gov/hanford
Nearby
Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.